# SDR UPS02238304

- Difficulty date: May 4, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Sta. 115 To 145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON RH STAB TE UPPER BEAM AT STAB STA. 115 TO 145     CORROSION REMOVED IAW SRM 51-10-06 FOUND TO BE OUTSIDE LIMITS HFEC C/O IAW B727 NDTM PT 6 51-00-00 - NDF BEAM REPAIRED IAW SMRO EO 2002-027-003 UPS ENGINEERING FILE NO. 727-53-20053
